# SDR YENA2021100400641

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02249
- Aircraft time: 63,209 hours, 22,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 869582
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,788 hours, 982 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 576, MSY-JFK. BATTERY CAPACITANCE TEST REQ ; R/R EPSU BATTERY IAW AMM 33-51-00 + T/C A320 - 33-51-00-710 .
